# SDR EVCA08192021

- Difficulty date: August 19, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N293A
- Make and model: Bell 206L-3
- Aircraft serial: 51476
- Aircraft time: 14,238 hours, 43,966 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: 206033107107B
- Condition: Cracked
- Location: 145 Bulkhead
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING THE 300 HOUR PERIODIC INSPECTIONS WE NOTICED WORKING RIVETS AT STA. 145. WE OPENED ON THE BULKHEAD PANELS AND USED A BORESCOPE AND FOUND A CRACK ON THE RH 145 BULKHEAD FLANGE ATTACHED TO THE ROOF.
